Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Intestinal tuberculosis, weight loss, taking forecox 2 and pan-d, feels weak and sleepy

hi ,my self saurabh chandra, I am suffring from intestine TB , i lost my weight drastically with in 3 month. first i got fever then TB , now its been 3 month already,but my weight is still very less (age:24 & weight:52kg).i am having Tablet Forcox 2 nos. in the morning & PAN-D.But i am feeling lot of weakness & sleepy whole day.i am worried for my health now.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Continue the medication as advised by the doctor.
Eat a well balanced and nutritious diet.
Anti tubercular medication will take some time to improve the general condition so nothing to worry.
And be in follow up with the treating doctor till the treatment completes.
Hope I have answered your query.
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor